MATHEMATICAL DELAY MODEL BASED ON SYSTEMS WITH HYPERERLANGIAN AND ERLANGIAN DISTRIBUTIONS

Authors

  • V. N. Tarasov Volga State University of Telecommunications and Informatics, Samara, Russian Federation.

DOI:

https://doi.org/10.15588/1607-3274-2021-1-9

Keywords:

hypererlangian and erlangian distribution laws, Lindley integral equation, spectral decomposition method, Laplace transform.

Abstract

Context. Studies of G/G/1 systems in queuing theory are relevant because such systems are of interest for analyzing the delay of data transmission systems. At the same time, it is impossible to obtain solutions for the delay in the final form in the general case for arbitrary laws of distribution of the input flow and service time. Therefore, it is important to study such systems for particular cases of input distributions. We consider the problem of deriving a solution for the average queue delay in a closed form for two systems with ordinary and shifted hypererlangian and erlangian input distributions.

Objective. Obtaining a solution for the main characteristic of the system – the average delay of requests in the queue for two queuing systems of the G/G/1 type with ordinary and with shifted hypererlangian and erlangian input distributions.

Method. To solve this problem, we used the classical method of spectral decomposition of the solution of the Lindley integral equation. This method allows to obtaining a solution for the average delay for systems under consideration in a closed form. The method of spectral decomposition of the solution of the Lindley integral equation plays an important role in the theory of systems G/G/1. For the practical application of the results obtained, the well-known method of moments of probability theory is used.

Results. For the first time, spectral expansions of the solution of the integral Lindley equation for two systems are obtained, with the help of which calculation formulas for the average delay in a queue in a closed form are derived. Thus, mathematical models of queuing delay for these systems have been built.

Conclusions. These formulas expand and supplement the known queuing theory formulas for the average delay G/G/1 systems with arbitrary laws distributions of input flow and service time. This approach allows us to calculate the average delay for these systems in mathematical packages for a wide range of traffic parameters. In addition to the average delay, such an approach makes it possible to determine also moments of higher orders of waiting time. Given the fact that the packet delay variation (jitter) in telecommunications is defined as the spread of the delay from its average value, the jitter can be determined through the variance of the delay.

Author Biography

V. N. Tarasov , Volga State University of Telecommunications and Informatics, Samara, Russian Federation.

Dr. Sc., Professor, Head of Department of Software and Management in Technical Systems.

References

Tarasov V. N. Extension of the Class of Queueing Systems with Delay, Automation and Remote Control, 2018, Vol. 79, No. 12, pp. 2147–2157. DOI: 10.1134/S0005117918120056

Tarasov V. N. Analysis and comparison of two queueing systems with hypererlangian input distributions, Radio Electronics, Computer Science, Control, 2018, Vol. 47, No. 4, pp. 61–70. DOI: 10.15588/1607-3274-2018-4-6

Kleinrock L. Queueing Systems, Vol. I: Theory. New York, Wiley, 1975, 417 p.

Brannstrom N. A. Queueing Theory analysis of wireless radio systems. Appllied to HS-DSCH. Lulea university of technology, 2004, 79 p.

Whitt W. Approximating a point process by a renewal process: two basic methods, Operation Research, 1982, Vol. 30, No. 1, pp. 125–147.

Tarasov V. N., Bakhareva N. F. Research of queueing systems with shifted erlangian and exponential input distributions, Radio Electronics, Computer Science, Control, 2019, Vol. 48, No. 1, pp. 67–76. DOI: 10.15588/1607-32742019-1-7

Tarasov V. N. The analysis of two queuing systems HE2/M/1 with ordinary and shifted input distributions, Radio Electronics, Computer Science, Control, 2019, Vol. 49, No. 2, pp. 71–79. DOI: 10.15588/1607-3274-2019-2-8

Tarasov V. N., Bakhareva N. F. Comparative analysis of two Queuing Systems M/HE2/1 with ordinary and with the shifted input Distributions, Radio Electronics, Computer Science, Control, 2019, Vol. 51, No. 4, pp. 50–58. DOI: 10.15588/1607-3274-2019-4-5

Tarasov V. N. Queueing systems with delay. Radio Electronics, Computer Science, Control, 2019, Vol. 50, No. 3, pp. 71–79. DOI: 10.15588/1607-3274-2019-4-5

Novitzky S., Pender J., Rand R. H., Wesson E. Nonlinear Dynamics in Queueing Theory: Determining the Size of Oscillations in Queues with Delay, SIAM J. Appl. Dyn. Syst., 18–1 2019, Vol. 18, No. 1, pp. 279–311. DOI: https://doi.org/10.1137/18M1170637

RFC 3393 IP Packet Delay Variation Metric for IP Performance Metrics (IPPM) [Electronic resource]. Available at: https://tools.ietf.org/html/rfc3393.

Myskja A. An improved heuristic approximation for the GI/GI/1 queue with bursty arrivals. Teletraffic and datatraffic in a Period of Change. ITC-13. Elsevier Science Publishers, 1991, pp. 683–688.

Liu X. Diffusion approximations for double-ended queues with reneging in heavy traffic, Queueing Systems: Theory and Applications, Springer, 2019, Vol. 91, No. 1, pp. 49–87. DOI: 10.1007/s11134-018-9589-7

Poojary S., Sharma V. An asymptotic approximation for TCP CUBIC, Queueing Systems: Theory and Applications, 2019, Vol. 91, No. 1, pp. 171–203. DOI: 10.1007/s11134018-9594-x

Aras A. K., Chen X., Liu Y. Many-server Gaussian limits for overloaded non-Markovian queues with customer abandonment, Queueing Systems, 2018, Vol. 89, No. 1, pp. 81–125. DOI: https://doi.org/10.1007/s11134-0189575-0

Jennings O. B., Pender J. Comparisons of ticket and standard queues, Queueing Systems, 2016, Vol. 84, No. 1, pp. 145–202. DOI: https://doi.org/10.1007/s11134-0169493-y

Gromoll H. C., Terwilliger B., Zwart B. Heavy traffic limit for a tandem queue with identical service times, Queueing Systems, 2018, Vol. 89, No. 3, pp. 213–241. DOI: https://doi.org/10.1007/s11134-017-9560-z

Legros B. M/G/1 queue with event-dependent arrival rates. Queueing Systems, 2018, Vol. 89, No. 3, pp. 269– 301. DOI: https://doi.org/10.1007 /s11134-017-9557-7/

Bazhba M., Blanchet J., Rhee CH., et al. Queue with heavy-tailed Weibull service times, Queueing Systems, 2019, Vol. 93, No. 11, pp. 1–32. DOI: https://doi.org/10.1007/s11134-019-09640-z/

Adan I., D’Auria B., Kella O. Special volume on ‘Recent Developments in Queueing Theory’ of the third ECQT conference. Queueing Systems, 2019, Vol. 93, No. 1, pp. 1– 190. DOI: https://doi.org/10.1007/s11134-019-09630-1

Adan I., D’Auria B., Kella O. Special volume on ‘Recent Developments in Queueing Theory’ of the third ECQT conference: part 2, Queueing Systems, 2019, pp. 1–2. DOI: https://doi.org/10.1007/s11134-019-09637-8

Tibi D. Martingales and buffer overflow for the symmetric shortest queue model. Queueing Systems, 2019, Vol. 93, pp. 153–190. DOI: 10.1007/s11134-01909628-9

Jacobovic R., Kella O. Asymptotic independence of regenerative processes with a special dependence structure. Queueing Systems, Vol. 93, 2019, pp. 139–152. DOI: 10.1007/s11134-019-09606-1

Wang L., Kulkarni V. Fluid and diffusion models for a system of taxis and customers with delayed matching. Queueing Systems, Vol. 96, 2020, pp. 101–131. DOI: 10.1007/s11134-020-09659-7

Published

2021-03-27

How to Cite

Tarasov , V. N. . (2021). MATHEMATICAL DELAY MODEL BASED ON SYSTEMS WITH HYPERERLANGIAN AND ERLANGIAN DISTRIBUTIONS . Radio Electronics, Computer Science, Control, 1(1), 87–96. https://doi.org/10.15588/1607-3274-2021-1-9

Issue

Section

Mathematical and computer modelling